EconPapers    
Economics at your fingertips  
 

Details about Mohammad Jafari Jozani

Homepage:https://www.stats.umanitoba.ca/people/jafari_jozani/

Access statistics for papers by Mohammad Jafari Jozani.

Last updated 2014-02-12. Update your information in the RePEc Author Service.

Short-id: pja288


Jump to Journal Articles

Journal Articles

2014

  1. Confidence intervals for quantiles in finite populations with randomized nomination sampling
    Computational Statistics & Data Analysis, 2014, 73, (C), 112-128 Downloads View citations (1)
  2. Inclusion probabilities in partially rank ordered set sampling
    Computational Statistics & Data Analysis, 2014, 69, (C), 122-132 Downloads View citations (2)

2013

  1. Fisher information in different types of perfect and imperfect ranked set samples from finite mixture models
    Journal of Multivariate Analysis, 2013, 119, (C), 16-31 Downloads View citations (3)

2012

  1. Bayesian and Robust Bayesian analysis under a general class of balanced loss functions
    Statistical Papers, 2012, 53, (1), 51-60 Downloads View citations (10)
  2. Pitman closeness results concerning ranked set sampling
    Statistics & Probability Letters, 2012, 82, (12), 2260-2269 Downloads View citations (1)
  3. Unbiased and almost unbiased ratio estimators of the population mean in ranked set sampling
    Statistical Papers, 2012, 53, (3), 719-737 Downloads View citations (1)

2009

  1. A note on the higher moments of the Euler characteristic of the excursion sets of random fields
    Statistics & Probability Letters, 2009, 79, (8), 1074-1082 Downloads View citations (2)
  2. Prediction of k-records from a general class of distributions under balanced type loss functions
    Metrika: International Journal for Theoretical and Applied Statistics, 2009, 70, (1), 19-33 Downloads View citations (6)

2007

  1. Minimax estimation of constrained parametric functions for discrete families of distributions
    Metrika: International Journal for Theoretical and Applied Statistics, 2007, 66, (2), 151-160 Downloads

2006

  1. On estimation with weighted balanced-type loss function
    Statistics & Probability Letters, 2006, 76, (8), 773-780 Downloads View citations (13)

2002

  1. An admissible minimax estimator of a bounded scale-parameter in a subclass of the exponential family under scale-invariant squared-error loss
    Statistics & Probability Letters, 2002, 60, (4), 437-444 Downloads View citations (5)
 
Page updated 2025-03-22